# SDR 2A6D20200702001

- Difficulty date: July 2, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N530H
- Make and model: Snias AS350B3
- Aircraft serial: 4539
- Aircraft time: 7,020 hours, 12,997 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,954 hours, 10,086 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Door Track
- Condition: Damaged
- Location: Zone 800
- Part time: 7,020 hours, 12,997 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED HOLE DAMAGE WAS NOTED UNDER THE LT CARGO SLIDING DOOR UPPER GUIDE THAT WAS PREVIOUSLY PLUGGED WITH A CHERRY MAX RIVET.  THE DAMAGE IS LOCATED AT APPROXIMATELY FS 2700, WL 1759, LBL 398.
